# SDR AU990129

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: AIR130900
- Condition: Dirty
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK WIRING HARNESS SUSPECT FAULTY.  NLG DOWNLOCK MICROSWITCH PLUNGER CONTAMINATED AND STIFF TO OPERATE.
